# SDR 95ZZZX2975

- Difficulty date: January 16, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N746H
- Make and model: Bell 214ST
- Aircraft serial: 28200
- System (JASC): 6200 · Main Rotor System
- Part: Link Assy
- Part number: 214010558101
- Condition: Bearing Worn
- Location: M/R
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LINK ASSY, BOTH RUBBER BEARINGS WORN.
